# SDR ASAA2022121841161

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 53,952 hours, 16,079 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Fuel Balance
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 238 LAS-SFO AT TOP OF DESCENT NOTICED APPROX 1400 LB IMBALANCE NEVER HAD CENTER TANK FUEL, CENTER PUMPS OFF WHOLE FLIGHT. WHEN NOTICED LEFT TANK READ 5.51 RIGHT TANK READ 4.17, CROSSFEED VALVE OPERATED NORMALLY PER LIGHT, REBALANCE BEFORE LANDING SFO. GROUNDED - YES. PERFORMED B737-800 FIM TASK 05-51-48-211-801 FUEL IMBALANCE EXCEEDANCE - NO CONDITIONAL INSPECTION REQUIRED PERFORMED FIM TASK 28-41 TASK 820 IMBAL MESSAGE PERFORMED FUEL QUANTITY BITE TEST PROCEDURE AMM 28-41-00-740-001- NO FAULTS INDICATED MANUALLY CHECKED FUEL TANKS PER ALTERNATE FUELING PROCEDURE PER REFUELING MANUAL OK FOR SERVICE.
